# SDR CALA2018072301671

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 34,592 hours, 12,112 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SKIN AT STA 92.70 REQUIRE A CUTOUT FOR A RIB REPAIR . REPAIRED LT HORIZONTAL STAB LOWER SKIN AT STA 92.70 IN REF SRM 55-10-01 REPAIR 11.
